# SDR HALA2009072100317

- Difficulty date: July 21, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 66,546 hours, 30,657 cycles
- Engine: Ge CF680A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - RT ENGINE RED LINED AT 946 EGT FOR 11 SECONDS INDICATED ON ENGINE EXCEEDENCE EICAS PG, AUTO EVENT.  RT ENG OK FOR SERVICE IAW MM 71-00-00 FIG 207A, INSP AREA A C/W.
